# SDR UIEA2018081901745

- Difficulty date: July 18, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,817 hours, 22,918 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT SIDE WINDOW, MSG CLEARED. C/W QRH, 10 MIN LATER TURNED AND LEFT LT SIDE WINDOW SWITCH OFF. PER QRH PERFORMED OPS CHECK OF FLIGHT COMPARMENT WINDOW ANTI ICE SYSTEM IAW AMM 30-41-00. OPS CHECK GOOD, NO DEFECTS NOTES AT THIS TIME.
